MAUDE Adverse Event Report: ULRICH GMBH AND CO. KG UCENTUM; SCREW, POLYAXIAL, DIAMETER 6.5, LENGTH 50MM, PERFORATED

ULRICH GMBH AND CO. KG UCENTUM; SCREW, POLYAXIAL, DIAMETER 6.5, LENGTH 50MM, PERFORATED
Model Number CS 3802-065-050
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
When inserting the rod into the tulip head the doctor complained the rod was not inserted in the desired position.Use of the persuader did not help.The screw was unable to be inserted into the tulip head.There was no alternative but to replace the pedicle screw intraoperatiively causing an extension of time to the surgery, of approximately 60 to 90 minutes.

Brand Name
UCENTUM
Common Device Name
SCREW, POLYAXIAL, DIAMETER 6.5, LENGTH 50MM, PERFORATED
Manufacturer (Section D)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM  89081
MDR Report Key19563751
Report Number3005823819-2024-00009
Device Sequence Number12266586
Product Code NKB
UDI-Device Identifier04052536078844
UDI-Public4052536078844
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS 3802-065-050
Device Catalogue NumberCS 3802-065-050
Device Lot NumberU035988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/22/2024
Device Age1 YR
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexUnknown
Patient Weight68 KG